# SDR HEEA967805

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector Duct
- Part number: 1176513502
- Condition: Damaged
- Location: Bumper Pads
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DONE TO EJECTORS.  FROM BUMPER PADS THAT ARE MOUNTED TO ENG. COWLING AND AIRFRAME.  BUMPER PADS ARE RUBBING HARD ON EXHAUST STACK (EJECTOR) CAUSING WORN AREAS IN FOUR SPOTS. REMOVED DAMAGED AREAS, MANUFACTURER DOUBLERS USING TITANIUM MIL-T9046 TYPE 1 COMP B AMS4901 USING MAINT MANUAL MBB-BK-117 AND AC 43.13-1A.
